# SDR ASAA2013030194032

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,233 hours, 7,518 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU PAGE.  SATCOM PROMPT ON MCDU ILLUMINATED AFTER TRANSCEIVER FROM EXTERNAL POWER TO APU ELECT POWER SATCOM, OPS NORMAL IAW 23-15-00-730-801.  GROUND VERIFICATION TEST SUCCESSFUL.
